Translator Disclaimer
2004 Local estimates and large solutions for some elliptic equations with absorption
A. Porretta
Adv. Differential Equations 9(3-4): 329-351 (2004).

Abstract

We prove local estimates for solutions of equation (1.1), which are applied to study existence and uniqueness of so-called large solutions, i.e., solutions which blow up uniformly at the boundary, as well as to the study of solutions in the whole space.

Citation

Download Citation

A. Porretta. "Local estimates and large solutions for some elliptic equations with absorption." Adv. Differential Equations 9 (3-4) 329 - 351, 2004.

Information

Published: 2004
First available in Project Euclid: 18 December 2012

zbMATH: 1150.35401
MathSciNet: MR2100631

Subjects:
Primary: 35J60
Secondary: 35B45, 35J25

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.9 • No. 3-4 • 2004
Back to Top